Logics of bipartite graphs and complete multipartite graphs

Zdeněk Andres; Bohdan Zelinka

Časopis pro pěstování matematiky (1982)

  • Volume: 107, Issue: 4, page 425-427
  • ISSN: 0528-2195

How to cite

top

Andres, Zdeněk, and Zelinka, Bohdan. "Logics of bipartite graphs and complete multipartite graphs." Časopis pro pěstování matematiky 107.4 (1982): 425-427. <http://eudml.org/doc/21505>.

@article{Andres1982,
author = {Andres, Zdeněk, Zelinka, Bohdan},
journal = {Časopis pro pěstování matematiky},
keywords = {logic of a graph; Boolean algebra; complete n-partite graph; orthomodular},
language = {eng},
number = {4},
pages = {425-427},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Logics of bipartite graphs and complete multipartite graphs},
url = {http://eudml.org/doc/21505},
volume = {107},
year = {1982},
}

TY - JOUR
AU - Andres, Zdeněk
AU - Zelinka, Bohdan
TI - Logics of bipartite graphs and complete multipartite graphs
JO - Časopis pro pěstování matematiky
PY - 1982
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 107
IS - 4
SP - 425
EP - 427
LA - eng
KW - logic of a graph; Boolean algebra; complete n-partite graph; orthomodular
UR - http://eudml.org/doc/21505
ER -

References

top
  1. D. J. Foulis C. H. Randall, Operational statistics. I, Basic concepts. Math. Physics, Vol. 13, No. 11. MR0416417

NotesEmbed ?

top

You must be logged in to post comments.